# SDR QXEA0300368

- Difficulty date: March 14, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 3,725 hours, 4,323 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FORM BRACKET CRACKED (NACELLE TO WING UPPER SHROUD SUPPORT).  REPAIRED IAW HORIZON AIR EA 6-54-214.
